# SDR RAIA960420

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Lt Mlg
- Part time: 10,777 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7508 - LEFT MAIN GEAR INTRANSIT LIGHT REMAINED ON AFTER GEAR RETRACTION.  MAINTENANCE REPLACED LEFT GEAR UPLOCK SWITCH, PERFORMED GEAR SWING OPERATIONAL CHECK GOOD.  (M)
